Publicacions Matemàtiques

The Riesz transform, rectifiability, and removability for Lipschitz harmonic functions

Fedor Nazarov, Xavier Tolsa, and Alexander Volberg

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We show that, given a set $E\subset{\mathbb R}^{n+1}$ with finite $n$-Hausdorff measure${\mathcal H}^n$, if the $n$-dimensional Riesz transform

$$R_{{\mathcal H}^n{\lfloor} E} f(x) = \int_{E} \frac{x-y}{|x-y|^{n+1}}\,f(y)\,{\mathcal H}^n(y)$$

is bounded in $L^2({\mathcal H}^n{\lfloor} E)$, then $E$ is $n$-rectifiable. From this result we deduce that a compact set $E\subset{\mathbb R}^{n+1}$ with ${\mathcal H}^n(E)<\infty$ is removable for Lipschitz harmonic functions if and only if it is purely $n$-unrectifiable, thus proving the analog of Vitushkin's conjecture in higher dimensions.

Article information

Source
Publ. Mat., Volume 58, Number 2 (2014), 517-532.

Dates
First available in Project Euclid: 21 July 2014

Permanent link to this document
https://projecteuclid.org/euclid.pm/1405949331

Mathematical Reviews number (MathSciNet)
MR3264510

Zentralblatt MATH identifier
1312.44005

Subjects
Primary: 28A75: Length, area, volume, other geometric measure theory [See also 26B15, 49Q15] 42B20: Singular and oscillatory integrals (Calderón-Zygmund, etc.)
Secondary: 31B25: Boundary behavior

Keywords
Riesz transform rectifiability Lipschitz harmonic functions

Citation

Nazarov, Fedor; Tolsa, Xavier; Volberg, Alexander. The Riesz transform, rectifiability, and removability for Lipschitz harmonic functions. Publ. Mat. 58 (2014), no. 2, 517--532. https://projecteuclid.org/euclid.pm/1405949331


Export citation